A member asked:

If anastozole (arimiset) possibly caused facial palsy, should it be discontinued or do all aromotase inhibitors contain the same basic ingredients?

A doctor has provided 1 answer
Dr. Michael Fisher answered

Specializes in Dermatology

Arimidex (anastrozole): On oct, 27, 2012: 12, 989 people reported to have side effects when taking arimidex (anastrozole). Among them, 27 people (0.21%) have facial palsy. The annual incidence in the population is .02%. Thus there appears to be a slightly greater incidence in those taking arimidex (anastrozole).

Answered 3/26/2013

5.5k views

Thank

Related Questions

A member asked:

Will an aromatase inhibitor help me get rid of my male gynecomastia?

7 doctors weighed in across 3 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question